# SDR ASAA2016081017669

- Difficulty date: August 10, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 11,165 hours, 3,649 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537600
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT COVER 8ABC MISSING.  ACFT GROUNDED.  REPLACED MISSING LENS COVER, REF AMM 33-51-03.  OK FOR SERVICE.
